Discussions By Condition: I cannot get a diagnosis.


Posted In: I cannot get a diagnosis. 5 Replies
  • Posted By: Anonymous
  • September 11, 2008
  • 06:22 PM

Hi guys seriously need someones help.

Ok, for the past couple of months i have been breaking out in these rashes all over my upper chest. I also get a tingling feeling in my thighs, ams and hands but the rash hardly appears. it is most prominent at my chest/neck area. I cannot stress how itchy this thing is, it is unbearable and I feel like my body is overheating.It feels like the prickly heat sensation you get when you go to a hot country.
I went to the doctors and he said it may be a food allergy so he prescribed me some tablets - cetirizine. However, I dont think it is as i cannot even where a top without breaking out in this itchy rash.
I should also mention that I have recently been to tenerife on holiday where temperatures were around 85 degrees plus and I had no problems.

Help is much appreciated!!1

Reply Flag this Discussion

5 Replies:

  • how recently? Do you have any known allergies? Are you running a fever?
    qwertyuiop123 453 Replies
    • September 12, 2008
    • 04:46 AM
    • 0
    Flag this Response
  • Thanks for your reply. I got the rash again yesterday and it generally occurs everyday. I have also noticed that I get it very quickly when I am exercising which makes me stop the exercise.As for your other questions i have no known allergies and no fever.
    Anonymous 42,789 Replies
    • September 12, 2008
    • 02:19 PM
    • 0
    Flag this Response
  • Hi Tom, I have had very simular symptoms to you but I get the itchy rash now mainly on my back & sometimes on my chest. I also got these symptoms after coming back from Tenerife in 2007. I went to the docs and they prescribe me antibiotics, saying it was some kind of skin fungus. But the antibios didn't help. The doc also told me that it would evenutaully go on it's own and it was nothing to worry about, but I still have the rash now as I said on my back and it does drive me crazy at times. If you find out anymore please let me know and I will do like wise with you.:confused:
    midgedog 2 Replies
    • September 12, 2008
    • 04:08 PM
    • 0
    Flag this Response
  • you guys should look at this link, apparently channel four is looking for people who have not been able to be diagnosed by their doctors, especially if you've traveled abroad. http://forums.wrongdiagnosis.com/showthread.php?t=32004
    qwertyuiop123 453 Replies
    • September 12, 2008
    • 04:51 PM
    • 0
    Flag this Response
  • If you were diagnosed with a fungal infection then a antibiotic WILL NOT cure this as antibiotics are for bacterial infections you need a antifungal medicineOral antifungal medications may be required for a fungal infection if: It is extensive or severe.It resists topical antifungal therapy.It affects hair-bearing areas (tinea capitis and tinea barbae).The choice of oral antifungal medication, its dose and the duration of treatment depends on: The type of fungus i.e. candida, dermatophyte (tinea), malassezia, or mould.The site affected i.e. skin, mucosa, nails.Other co-existing diseases.Interactions with other medications.Medications for both candida and dermatophyte infections (azoles)The trade names of the medications sold in New Zealand are given in parentheses. Itraconazole (Sporanox® capsules).Ketoconazole (Nizoral® tablets).Fluconazole (Diflucan® capsules).
    simidrm 36 Replies
    • September 13, 2008
    • 05:50 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?